# SDR 2019FA0000076

- Difficulty date: March 7, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Aircraft: N885JF
- Make and model: Cessna 525B
- Aircraft serial: 525B0342
- Aircraft time: 2,925 hours, 2,359 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 63144832
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 2,925 hours, 2,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: H

## Discrepancy

DURING CLIMB WITH WING AND WINDSHIELD ANTI-ICE OPERATING THE BLD AIR OVERHEAT R ANNUNCIATOR ILLUMINATED - PILOTS FOLLOWED CHECKLIST AND CONTINUED FLIGHT WITHOUT ANY FURTHER ISSUES. WHEN AIRCRAFT RETURNED TO BASE THE RT BLEED AIR PRECOOLER WAS INSPECTED AND THE PRECOOLER INLET DUCT P/N 6314483-2 WAS FOUND SEPARATED FROM THE PRECOOLER. THE PRECOOLER ASSY WAS REMOVED AND THE INLET DUCT ATTACHMENT FLANGES WERE BROKEN OFF THE DUCT AND THE DUCT SEALS WERE BOTH MISSING. A NEW PRECOOLER DUCT AND SEALS WERE INSTALLED. REPLACEMENT OF THE INLET DUCT RECTIFIED THE BLEED AIR OVERTEMP PROBLEM.
